Volume 21, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Symmetric homotopy theory for operads

Malte Dehling and Bruno Vallette

Algebraic & Geometric Topology 21 (2021) 1595–1660
Bibliography
1 C Arias Abad, M Crainic, B Dherin, Tensor products of representations up to homotopy, J. Homotopy Relat. Struct. 6 (2011) 239 MR2861141
2 C Berger, B Fresse, Combinatorial operad actions on cochains, Math. Proc. Cambridge Philos. Soc. 137 (2004) 135 MR2075046
3 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
4 C Berger, I Moerdijk, The Boardman–Vogt resolution of operads in monoidal model categories, Topology 45 (2006) 807 MR2248514
5 C Berger, I Moerdijk, Resolution of coloured operads and rectification of homotopy algebras, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 31 MR2342815
6 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, 347, Springer (1973) MR0420609
7 M Brinkmeier, On operads, PhD thesis, Universität Osnabrück (2000)
8 C Chevalley, S Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948) 85 MR24908
9 M Dehling, On weak Lie 3–algebras, preprint (2017) arXiv:1710.11104
10 S Eilenberg, S Mac Lane, On the groups H,n), I, Ann. of Math. 58 (1953) 55 MR56295
11 G Faonte, Simplicial nerve of an 𝒜–category, Theory Appl. Categ. 32 (2017) 31 MR3607208
12 B Fresse, Koszul duality of operads and homology of partition posets, from: "Homotopy theory : relations with algebraic geometry, group cohomology, and algebraic K–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 115 MR2066499
13 B Fresse, The universal Hopf operads of the bar construction, preprint (2007) arXiv:math/0701245
14 B Fresse, Modules over operads and functors, 1967, Springer (2009) MR2494775
15 B Fresse, The bar complex of an E–infinity algebra, Adv. Math. 223 (2010) 2049 MR2601008
16 B Fresse, Iterated bar complexes of E–infinity algebras and homology theories, Algebr. Geom. Topol. 11 (2011) 747 MR2782544
17 B Fresse, Koszul duality of En–operads, Selecta Math. 17 (2011) 363 MR2803847
18 B Fresse, Homotopy of operads and Grothendieck–Teichmüller groups, II : The applications of (rational) homotopy theory methods, 217, Amer. Math. Soc. (2017) MR3616816
19 E Getzler, Lie theory for nilpotent L–algebras, Ann. of Math. 170 (2009) 271 MR2521116
20 E Getzler, J D S Jones, Operads, homotopy algebra and iterated integrals for double loop spaces, preprint (1994) arXiv:hep-th/9403055
21 V Ginzburg, M Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994) 203 MR1301191
22 J J Gutiérrez, O Röndigs, M Spitzweck, P A Østvær, Motivic slices and coloured operads, J. Topol. 5 (2012) 727 MR2971612
23 D K Harrison, Commutative algebras and cohomology, Trans. Amer. Math. Soc. 104 (1962) 191 MR142607
24 J Hirsh, J Millès, Curved Koszul duality theory, Math. Ann. 354 (2012) 1465 MR2993002
25 M Kapranov, Operads and algebraic geometry, from: "Proceedings of the International Congress of Mathematicians" (editors G Fischer, U Rehmann), Deutsche Mathematiker Vereinigung (1998) 277 MR1648078
26 M Kontsevich, Deformation quantization of Poisson manifolds, Lett. Math. Phys. 66 (2003) 157 MR2062626
27 P van der Laan, Coloured Koszul duality and strongly homotopy operads, preprint (2003) arXiv:math/0312147
28 B Le Grignou, Algebraic operads up to homotopy, preprint (2017) arXiv:1707.03465
29 B Le Grignou, From homotopy operads to infinity-operads, J. Noncommut. Geom. 11 (2017) 309 MR3626563
30 K Lefèvre-Hasegawa, Sur les A–infini catégories, preprint (2003) arXiv:math/0310337
31 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
32 J Lurie, Higher algebra, book project (2014)
33 M A Mandell, Cochains and homotopy type, Publ. Math. Inst. Hautes Études Sci. 103 (2006) 213 MR2233853
34 M Markl, Cotangent cohomology of a category and deformations, J. Pure Appl. Algebra 113 (1996) 195 MR1415558
35 M Markl, An E–extension of the associahedra and the Tamarkin cell mystery, J. Geom. Phys. 98 (2015) 446 MR3414970
36 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
37 J Millès, The Koszul complex is the cotangent complex, Int. Math. Res. Not. 2012 (2012) 607 MR2885984
38 I Moerdijk, B Toën, Simplicial methods for operads and algebraic geometry, Springer (2010) MR2797154
39 I Moerdijk, I Weiss, On inner Kan complexes in the category of dendroidal sets, Adv. Math. 221 (2009) 343 MR2508925
40 B Noohi, Integrating morphisms of Lie 2–algebras, Compos. Math. 149 (2013) 264 MR3020309
41 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR258031
42 D Roytenberg, On weak Lie 2–algebras, from: "XXVI workshop on geometrical methods in physics" (editors P Kielanowski, A Odzijewicz, M Schlichenmaier, T Voronov), AIP Conf. Proc. 956, Amer. Inst. Phys. (2007) 180 MR2484610
43 M Spitzweck, Operads, algebras and modules in general model categories, preprint (2001) arXiv:math/0101102
44 J D Stasheff, Homotopy associativity of H–spaces, I, Trans. Amer. Math. Soc. 108 (1963) 275 MR0158400
45 J D Stasheff, Homotopy associativity of H–spaces, II, Trans. Amer. Math. Soc. 108 (1963) 293 MR0158400
46 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 269 MR646078
47 B Vallette, Homotopy theory of homotopy algebras, Ann. Inst. Fourier (Grenoble) 70 (2020) 683 MR4105949